# SDR R61A201606210392

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 7,260 hours, 5,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011543
- Condition: Discharged
- Location: Cabin
- Part time: 7,260 hours, 5,089 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD GALLEY EMERGENCY LIGHT WAS INOPERATIVE ACFT WAS FLOWN VIA MAINTEANCE FERRY, WHERE MAINTENANCE R & R NR 2 EMERGENCY BATTERY PACK IAW AMM AND OPS CHECKED GOOD.
